# SDR P5CA9800290

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT /W INBD T/E FLAP AFT FLAP FOUND DENT MARK AT MID SECTION BOTTOM NR 5 AND NR 6 FLAP TRACK.  FIBERGLASS REPAIRED PER SRM 51-40-15.
